Alert archive / Washington / Wind Advisories in 2013

Wind Advisory 16, NWS Seattle, WA

November 6, 2013San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Nov 6, 2013, 3:00 PM PST for San Juan County, Washington. It took effect at Nov 7, 2013, 3:00 AM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2013, 3:00 PM PST (23:00 UTC)
In effect from
Nov 7, 2013, 3:00 AM PST
Expired
Nov 7, 2013, 8:00 PM PST
In force
17 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 11.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2013-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2013-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WWUS76 KSEW 062300
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PST WED NOV 6 2013

WAZ001-503>512-514>517-070700-
/O.NEW.KSEW.WI.Y.0016.131107T1100Z-131108T0400Z/
SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR-
EAST PUGET SOUND LOWLANDS-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
NORTH COAST-CENTRAL COAST-
300 PM PST WED NOV 6 2013

...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 PM PST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 PM PST THURSDAY. 

* SOME AFFECTED LOCATIONS...THE LOWLANDS OF WESTERN WASHINGTON.

* TIMING...THURSDAY.

* WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH LOCAL GUSTS AROUND 45
  MPH ARE POSSIBLE. THE WIND WILL SHIFT TO WESTERLY ON THE COAST
  AND IN THE STRAIT OF JUAN DE FUCA IN THE AFTERNOON.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
3 follow-up statements
352 
WWUS76 KSEW 070540
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
940 PM PST WED NOV 6 2013

WAZ503-070645-
/O.CAN.KSEW.WI.Y.0016.131107T1100Z-131108T0400Z/
WESTERN WHATCOM COUNTY-
940 PM PST WED NOV 6 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND
ADVISORY. 

WIND GUSTS EXCEEDING 45 MPH ARE NOT LIKELY TO OCCUR OVER WESTERN
WHATCOM COUNTY ON THURSDAY.

$$

WAZ514-515-071430-
/O.EXT.KSEW.WI.Y.0016.131107T2000Z-131108T0400Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
940 PM PST WED NOV 6 2013

...WIND ADVISORY NOW IN EFFECT FROM NOON TO 8 PM PST THURSDAY...

* SOME AFFECTED LOCATIONS...LAND AREAS ADJACENT TO THE STRAIT OF
  JUAN DE FUCA...INCLUDING SEKIU...PORT ANGELES AND SEQUIM.

* TIMING...THURSDAY AFTERNOON.

* WIND...WEST WINDS OF 20 TO 30 MPH WILL DEVELOP ON THURSDAY
  AFTERNOON...WITH TOP WIND GUSTS NEAR 50 MPH. 

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ001-504>512-516-517-071430-
/O.CON.KSEW.WI.Y.0016.131107T1100Z-131108T0400Z/
SAN JUAN COUNTY-SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-
WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-
TACOMA AREA-ADMIRALTY INLET AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-NORTH COAST-CENTRAL COAST-
940 PM PST WED NOV 6 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 PM PST
THURSDAY...

* SOME AFFECTED LOCATIONS...THE LOWLANDS OF WESTERN WASHINGTON.

* TIMING...THURSDAY.

* WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH LOCAL GUSTS AROUND 45
  MPH ARE POSSIBLE...BECOMING SOUTHWEST OR WEST IN THE AFTERNOON.

* IMPACTS...DOWNED LIMBS AND LOCAL POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

HANER

WEATHER.GOV/SEATTLE
045 
WWUS76 KSEW 071015
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
215 AM PST THU NOV 7 2013

WAZ505-071115-
/O.CAN.KSEW.WI.Y.0016.131107T1100Z-131108T0400Z/
EAST PUGET SOUND LOWLANDS-
215 AM PST THU NOV 7 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND
ADVISORY.

$$

WAZ001-504-506>512-080030-
/O.EXT.KSEW.WI.Y.0016.131107T1500Z-131108T0400Z/
SAN JUAN COUNTY-SOUTHWEST INTERIOR-WESTERN SKAGIT COUNTY-
EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-TACOMA AREA-
ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA-
215 AM PST THU NOV 7 2013

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 8 PM PST
THIS EVENING...

* SOME AFFECTED LOCATIONS...MOST OF THE LOWLANDS OF WESTERN
  WASHINGTON FROM LEWIS COUNTY NORTHWARD.

* TIMING...WINDS WILL INCREASE TODAY...WITH THE WINDIEST PERIOD
  PROBABLY DURING THE AFTERNOON...THEN EASE THIS EVENING.

* WIND...SOUTHERLY WINDS 20 TO 30 MPH WITH LOCAL GUSTS AROUND 45
  MPH...BECOMING SOUTHWEST TO WEST IN THE AFTERNOON.

* IMPACTS...DOWNED TREE LIMBS AND LOCAL POWER OUTAGES ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ516-517-080030-
/O.CON.KSEW.WI.Y.0016.131107T1100Z-131108T0400Z/
NORTH COAST-CENTRAL COAST-
215 AM PST THU NOV 7 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* SOME AFFECTED LOCATIONS...THE LOWLANDS OF WESTERN WASHINGTON.

* TIMING...EARLY THIS MORNING THROUGH EARLY THIS EVENING.

* WIND...SOUTHERLY WINDS 20 TO 35 MPH WITH LOCAL GUSTS 45 TO 50
  MPH...BECOMING SOUTHWEST OR WEST IN THE AFTERNOON.

* IMPACTS...DOWNED TREE LIMBS AND LOCAL POWER OUTAGES ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

WAZ514-515-080030-
/O.CON.KSEW.WI.Y.0016.131107T2000Z-131108T0400Z/
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
215 AM PST THU NOV 7 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PST
THIS EVENING...

* SOME AFFECTED LOCATIONS...LAND AREAS ADJACENT TO THE STRAIT OF 
  JUAN DE FUCA...INCLUDING SEKIU...PORT ANGELES AND SEQUIM. 

* TIMING...THIS AFTERNOON AND EARLY EVENING.

* WIND...WEST WINDS OF 20 TO 30 MPH WILL DEVELOP THIS AFTERNOON...WITH
  TOP WIND GUSTS NEAR 50 MPH.

* IMPACTS...DOWNED TREE LIMBS AND LOCAL POWER OUTAGES ARE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$
283 
WWUS76 KSEW 072324
NPWSEW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
324 PM PST THU NOV 7 2013

WAZ001-506-514-515-080030-
/O.CAN.KSEW.WI.Y.0016.000000T0000Z-131108T0400Z/
SAN JUAN COUNTY-WESTERN SKAGIT COUNTY-
EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA-
324 PM PST THU NOV 7 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WIND
ADVISORY FOR THE STRAIT OF JUAN DE FUCA AREA AND SAN JUAN AND
WESTERN SKAGIT COUNTIES. IT WILL BE BREEZY THIS EVENING AS A LOW
PRESSURE SYSTEMS FILLS OVER THE AREA BUT WINDS ARE NOT LIKELY TO
BE AS STRONG AS PREVIOUSLY FORECAST IN THESE AREAS.

$$

WAZ504-507>512-516-517-080400-
/O.CON.KSEW.WI.Y.0016.000000T0000Z-131108T0400Z/
SOUTHWEST INTERIOR-EVERETT AND VICINITY-SEATTLE/BREMERTON AREA-
TACOMA AREA-ADMIRALTY INLET AREA-HOOD CANAL AREA-
LOWER CHEHALIS VALLEY AREA-NORTH COAST-CENTRAL COAST-
324 PM PST THU NOV 7 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* SOME AFFECTED LOCATIONS...THE COAST AND FROM ABOUT EVERETT AND
  WHIDBEY ISLAND SOUTHWARD THROUGH SOUTHWEST WASHINGTON.

* TIMING...BLUSTERY WEATHER LATE THIS AFTERNOON AND EVENING.

* WIND...SOUTHWEST 20 TO 30 MPH.

* IMPACTS...DOWNED TREE LIMBS AND LOCAL POWER OUTAGES ARE 
  POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH
AND/OR GUSTS OF 45 TO 57 MPH ARE LIKELY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Nov 5, 9:25 PM PST, 17 hours 35 minutes earlier.

Area forecast discussion, Nov 5, 9:25 PM PST, 17 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
925 PM PST WED NOV 5 2013

.SYNOPSIS...A WEAKENING LOW PRESSURE CENTER WILL MOVE ACROSS
SOUTHERN VANCOUVER ISLAND ON THURSDAY...WITH A TRAILING COLD FRONT
CROSSING WESTERN WASHINGTON. MOIST ONSHORE SHOW WILL PREVAIL FRIDAY.
ADDITIONAL FRONTS WILL KEEP THE WEATHER WET AT TIMES INTO NEXT WEEK.

&&

.SHORT TERM...SATELLITE LOOPS SHOW A LOW PRESSURE AREA STRENGTHENING
AND MATURING AROUND 49N 132W...OR DUE WEST OF CENTRAL VANCOUVER
ISLAND...AT THIS TIME. BUOY REPORTS ON THE PERIPHERY OF THE LOW
SUGGEST THE LOW HAS STRENGTHENED AND EXPANDED A BIT FASTER THAN
MODELS DEPICT. GENERALLY WHEN LOWS STRENGTHEN FASTER THAN
EXPECTED...THEY ALSO WEAKEN AND FLAME OUT FASTER THAN EXPECTED.
EXPECTING THE LOW TO ACHIEVE ITS DEEPEST PRESSURE AND MOST MATURE
STATE DURING THE OVERNIGHT HOURS TONIGHT. ON THU MORNING...THE LOW
SHOULD START TO FILL AND WEAKEN QUICKLY. THE 00Z NAM AND GFS MODELS
AGREE IN TAKING THE CIRCULATION CENTER STRAIGHT EAST ACROSS SOUTHERN
VANCOUVER ISLAND OR THROUGH THE STRAIT OF JUAN DE FUCA ON THU AFTN.
THE 00Z GFS WEAKENS THE CENTRAL PRESSURE FROM 1002 MB AS IT REACHES
THE COAST TO 1005 MB AS IT PASSES NEAR KBLI OR CYVR.

AS A RULE OF THUMB...THE WIND-RELATED IMPACT OF FILLING AND
WEAKENING LOWS IS LESS THAN DEEPENING OR STRENGTHENING LOWS...
LEADING ME TO APPROACH A FORECAST OF HIGHER WIND SOMEWHAT
SKEPTICALLY. INDEED...THIS SYSTEM WILL BRING WINDY CONDITIONS FOR
MUCH OF WRN WA ON THU AND GALES OVER MANY OF OUR MARINE ZONES. THE
KPDX-KBLI PRES GRAD WILL PEAK AT +8 MB ACCORDING TO THE 00Z GFS AND
NEAR +12 MB ACCORDING TO THE 00Z NAM. HOWEVER...THE STRONGEST
SOUTHERLY GRADIENTS WILL BE FROM KPAE ON SOUTH...WITH SOUTHERLY
GRADIENTS WEAKENING QUITE A BIT NORTH OF KPAE. BEHIND THE TRAILING
COLD FRONT...LOW-LEVEL COLD ADVECTION AND THE MORE ROBUST LOW-LEVEL
MIXING WILL COINCIDE WITH 925 MB WINDS NEAR 45 KT IN THE EARLY
AFTN...SO THAT WOULD CERTAINLY SUGGEST SFC GUST POTENTIAL OF 40-45
MPH FOR MUCH OF WRN WA. BUT UP NEAR KBLI...THE MOVEMENT OF THE LOW
CENTER ACROSS OR POSSIBLY TO THE SOUTH SUGGESTS THAT WESTERN WHATCOM
COUNTY MAY HAVE A HARD TIME BREAKING OUT OF TAMER NE WIND. AT THE
VERY LEAST...THE DURATION OF STRONGER SOUTHERLIES NEAR KBLI WILL BE
SHORT-LIVED.

AM INCLINED TO CANCEL THE WIND ADVISORY FOR THE PLACE WHERE
CONFIDENCE IS HIGHEST FOR A NON-EVENT. THAT PLACE IS WESTERN WHATCOM
COUNTY. FOR THE REST OF WRN WA...WIND REACHING ADVISORY CRITERIA IS
STILL CERTAINLY POSSIBLE...BUT THE OUTCOME COULD EASILY FALL SHORT
OF CRITERIA OR MERELY BE A MARGINAL ADVISORY EVENT. WITH LAST
SATURDAYS WIND EVENT STILL FRESH ON THE MIND OF FOLKS...SHOULD BE
EMPHASIZED THAT THIS EVENT WILL BE WEAKER AND QUITE A BIT LESS
IMPACTFUL THAN THE NOV 2 WIND EVENT.

BEHIND THE COLD FRONT ON THU NGT AND FRI MRNG...ONSHORE FLOW WILL
FOCUS PRECIP OVER THE CASCADES. SNOW LEVELS SHOULD FALL TO ABOUT
3500 FEET...WHICH WOULD PRESENT THE THREAT OF A FEW INCHES OF SNOW
FOR STEVENS PASS BUT PROBABLY NOT AS LOW AS SNOQUALMIE PASS.
HANER

.LONG TERM...THE GFS SHOWS A MILDER AIR MASS OVER WESTERN WA INTO
THE FIRST HALF OF NEXT WEEK. THE SNOW LEVEL FORECAST MIGHT BE TOO
LOW BUT I KEPT THE FORECAST COOL LIKE THE CANADIAN MODEL. THE ECMWF
ALSO SEEMS TO KEEP WRN WA ON THE COOL SIDE OF THE JET...EXCEPT ON
MONDAY AS A SHORTWAVE KICKS OUT OF THE UPPER TROUGH OFFSHORE. THE
MODELS SEEM TO BE BOUNCING AROUND WITH HOW MUCH COOL AIR TO DROP AND
DIG A CLOSED LOW VS. HOW STRONG A NORTHERN STREAM TO MAINTAIN.
DETAILS OF A LOW PRESSURE SYSTEM MON/TUE VARY A GREAT DEAL BETWEEN
THE MODELS WITH THE CANADIAN MODEL GIVING WRN WA A WINDY DAY TUESDAY
AND THE GFS AND EURO SOLUTIONS KEEPING A MUCH DEEPER LOW OFFSHORE.

&&

.AVIATION...STRONG SOUTHWESTERLY FLOW ALOFT BECOMING NORTHWESTERLY
THURSDAY AFTERNOON. WARM FRONT MOVING THROUGH THE AREA EARLY
THURSDAY MORNING WITH THE TRAILING COLD FRONT MOVING THROUGH
THURSDAY AFTERNOON.

CEILINGS IN THE 3000 TO 5000 FOOT RANGE OVER THE NORTHERN PORTION OF
THE INTERIOR WITH CEILINGS 1000 FEET OR LESS OVER THE SOUTHWEST
INTERIOR AND ALONG THE COAST. CEILINGS LOWERING OVER THE NORTHERN
PORTION DOWN TO THE 1000-2000 FOOT RANGE BY 12Z. CEILINGS REMAINING
IN THE 1000-2000 FOOT RANGE WITH LOCAL CEILINGS BELOW 1000 FEET AND
VISIBILITIES 3-5SM IN RAIN UNTIL LATE MORNING. CEILINGS IMPROVING
BEHIND THE COLD FRONT THURSDAY AFTERNOON.

KSEA...CEILINGS NEAR 3000 FEET LOWERING TO 1000-2000 FEET BY 12Z.
1000-2000 FOOT CEILINGS CONTINUING THROUGH THE MORNING HOURS WITH
VISIBILITIES 3-5SM AT TIMES IN MODERATE RAIN. CEILINGS IMPROVING
THURSDAY AFTERNOON. EASTERLY WINDS 4 TO 8 KNOTS BECOMING SOUTHEAST
AFTER MIDNIGHT. WINDS BECOMING SOUTHWEST AND INCREASING TO 15-20
KNOTS WITH GUSTS TO 30 KNOTS AROUND 18Z. WINDS EASING LATE IN THE
AFTERNOON. FELTON

&&

.MARINE...WARM FRONT EXTENDING FROM A DEEPENING LOW OVER THE
OFFSHORE WATERS WILL MOVE ACROSS THE AREA TONIGHT. THE LOW WILL
DEEPEN TO 997 MB AS IT APPROACHES VANCOUVER ISLAND LATE TONIGHT OR
EARLY THU AND THEN WEAKEN AND MOVE E DURING THE DAY THU ENDING UP
NEAR BELLINGHAM BY LATE THURSDAY AFTERNOON. THE TRAILING COLD FRONT
WILL SWEEP ACROSS THE AREA BY MIDDAY THURSDAY FOR GALE FORCE WINDS
OVER MUCH OF THE AREA.

SURFACE HIGH PRESSURE BUILDING INTO THE ARA BEHIND THE COLD FRONT
LATER THURSDAY INTO FRIDAY WITH SURFACE GRADIENTS WEAKENING. LOW
LEVEL FLOW TURNING OFFSHORE OVER THE WEEKEND WITH HIGHER PRESSURE
EAST OF THE CASCADES AND LOWER PRESSURE OFF THE COAST. FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 PM THURSDAY FOR THE
     LOWLANDS EXCEPT WESTERN WHATCOM COUNTY.

PZ...GALE WARNING IN EFFECT UNTIL 6 PM PST THURSDAY FOR THE COASTAL
     WATERS AND WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

     SMALL CRAFT ADVISORY IN EFFECT FOR THE REMAINING WATERS.

     SMALL CRAFT ADVISORY IN EFFECT FOR ROUGH BAR CONDITIONS FROM
     4 AM THURSDAY TO 6 AM FRIDAY.

     GALE WATCH IN EFFECT FOR THE INTERIOR WATERS EXCEPT THE PUGET
     SOUND/HOOD CANAL FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 8:55 PM PSTGale WatchSEW18 hr
Nov 6, 8:20 AM PSTSmall Craft Advisory for Hazardous SeasSEW7 hr
Nov 6, 8:53 AM PSTSmall Craft AdvisorySEW6 hr
Nov 6, 3:13 PM PSTGale WatchSEW12 hr
Nov 6, 3:13 PM PSTGale WarningSEW36 hr
Nov 6, 3:13 PM PSTSmall Craft Advisory for Rough BarSEW45 hr
Nov 6, 3:13 PM PSTSmall Craft AdvisorySEW36 hr

Nearby

Wind Advisories in Washington, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.